# SDR CALA2017100603507

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 107,812 hours, 12,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED R2 DOOR SLIDE LIGHT ASSY IAW AMM 33-51-06.  OPS CHECKED GOOD.
